MDJunction - People Helping People
 
Ask a Question
11/03/2009 11:56 PM

Fenofibrate and statins - skeletal muscle damage

mem2121

I just wanted to warn everyone about a possible bad interaction between FenoFibrate and statins.

My cardiologist put me on FenoFibrate in hopes of further improving my HDL/LDL cholesterol. It appears that he mostly succeeded in causing me a lot of severe muscle pain and possibly permanent muscle damage.

The pain has been bad enough on occasion to literally put me on the floor.

My personal joy during all of this was further enhanced by severe constipation, too.

I've added some additional detail in the Parkinson's Disease forum but thought I'd leave a comment here, too.

Here's a link to one of many webpages that warn about this possible side effect:

http://www.wrongdiagnosis.com/symptoms/muscle_pain/drug- interactions.htm

I stopped taking the FenoFibrate about a week ago and am slowly improving. I suggest that you really think hard before you agree to take this stuff.

Steve

Post edited by: songfellow, at: 11/03/2009 11:59 PM

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved